# SDR 2002UALA01869

- Difficulty date: December 20, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT STATION 312 BELOW STRINGER 24R.  MAJOR REPAIR ACCOMPLISHED. REPAIR DOUBLER MANUFACTURED AND INSTALLED.
